# SDR WRXR20250313003

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Gouged
- Location: Zone 200
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LEFT SIDE SEAT RAIL AT APPROX. STA 977. REMOVED AND REPLACED SEAT RAIL IAW REO 670-53-00-589 TORQUED IAW AMM TASK 20-21-00-910-801-A01.
